Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RATIONAL FUNCTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1635

  • Page / 66
Export

Selection :

  • and

ON TRANSFORMATION OF RATIONAL FUNCTIONS.KHATWANI KJ; BAJWA JS.1977; J. INSTIT. ELECTRON. TELECOMMUNIC. ENGRS; INDIA; DA. 1977; VOL. 23; NO 3; PP. 111-112; BIBL. 6 REF.Article

ON SIGMA -LOSSLESS TRANSFER FUNCTIONS AND RELATED QUESTIONSGENIN Y; VAN DOOREN P; KAILATH T et al.1983; LINEAR ALGEBRA AND ITS APPLICATIONS; ISSN 0024-3795; USA; DA. 1983; VOL. 50; PP. 251-275; BIBL. 20 REF.Article

SUR LES RELATIONS RATIONNELLES ENTRE MONOIDES LIBRES.SCHUETZENBERGER MP.1976; THEOR. COMPUT. SCI.; NETHERL.; DA. 1976; VOL. 3; NO 2; PP. 243-259; BIBL. 4 REF.Article

EINE VARISOLVENTE FAMILIE WELCHE DAS PHAENOMEN DER KONSTANTEN FEHLERKURVE ZULAESST = UNE FAMILLE VARISOLVANTE QUI SUPPORTE LE PHENOMENE DE COURBE D'ERREUR CONSTANTEBARTKE K.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 24; NO 4; PP. 324-329; BIBL. 8 REF.Article

TRANSMISSION LINE MODELLING BY RATIONAL TRANSFER FUNCTIONSSEMLYEN A; ABDEL RAHMAN MH.1982; IEEE TRANS. POWER APPAR. SYST.; ISSN 0018-9510; USA; DA. 1982; VOL. 101; NO 9; PP. 3576-3584; BIBL. 14 REF.Article

SUR L'APPROXIMATION DE XALPHA PAR DES FONCTIONS RATIONNELLESVYACHESLAVOV NS.1980; IZVEST. AKAD. NAUK S.S.S.R., SER. MAT.; SUN; DA. 1980; VOL. 44; NO 1; PP. 92-109; BIBL. 15 REF.Article

A NOTE ON RATIONAL APPROXIMATION TO (1-X)1/2REDDY AR.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 1; PP. 31-33; BIBL. 1 REF.Article

APPROXIMATION RATIONNELLE ET CONVERGENCE ABSOLUE DES SERIES DE FOURIERSEVAST'YANOV EA.1978; MAT. SBOR.; SUN; DA. 1978; VOL. 107; NO 2; PP. 227-244; BIBL. 20 REF.Article

APPLICATION DES FRACTIONS CONTINUES AU CALCUL DE LA FONCTION GAMMAKORNILOV VE.1976; IZVEST. TOMSK. POLITEKH. INST. S.M. KIROVA; S.S.S.R.; DA. 1976; VOL. 226; PP. 108-111; BIBL. 2 REF.Article

ON THE EVALUATION OF RATIONAL FUNCTIONS IN INTERVAL ARITHMETICALEFELD G; ROKNE JG.1981; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1981; VOL. 18; NO 5; PP. 862-870; BIBL. 8 REF.Article

SOME REFLECTIONS ON THE CONTINUOUS NEWTON-METHOD FOR RATIONAL FUNCTIONSJONGEN HT; JONKER P; TWILT F et al.1980; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1980; VOL. 55; PP. 131-147; BIBL. 11 REF.Conference Paper

CONVERGENCE DES APPROXIMATIONS DE PADE POUR LES FONCTIONS MEROMORPHES DU TYPE DE STIELTJESLOPES G.1980; MAT. SBOR.; SUN; DA. 1980; VOL. 111; NO 2; PP. 308-316; BIBL. 12 REF.Article

ON THE REPRESENTATION OF EXTREMAL FUNCTIONS IN THE L1-NORMPEHERSTORFER F.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 27; NO 1; PP. 61-75; BIBL. 10 REF.Article

THEOREMES RECIPROQUES SUR LES APPROXIMATIONS DE PADE GENERALISEESSUETIN SP.1979; MAT. SBOR.; SUN; DA. 1979; VOL. 109; NO 4; PP. 629-646; BIBL. 8 REF.Article

SUR UNE METHODE DE RESOLUTION DU PROBLEME DE LA MEILLEURE APPROXIMATION RATIONNELLEPETRAK LV.1978; ZH. VYCHISLIT. MAT. MAT. FIZ.; SUN; DA. 1978; VOL. 18; NO 4; PP. 860-869; BIBL. 9 REF.Article

FAST ALGORITHMS FOR PARTIAL FRACTION DECOMPOSITION.KUNG HT; TONG DM.1977; S.I.A.M. J. COMPUTG; U.S.A.; DA. 1977; VOL. 6; NO 3; PP. 582-593; BIBL. 1 P.Article

SOLUTION D'UNE EQUATION DIFFERENTIELLE HYPERGEOMETRIQUE DANS LE CAS DEGENEREKORNILOV VE.1976; IZVEST. TOMSK. POLITEKH. INST. S.M. KIROVA; S.S.S.R.; DA. 1976; VOL. 226; PP. 98-102; BIBL. 4 REF.Article

PREFIX-PRESERVATION FOR RATIONAL PARTIAL FUNCTIONS IS DECIDABLECHOFFRUT C.1981; LECT. NOTES COMPUT. SCI.; ISSN 0302-9743; DEU; DA. 1981; VOL. 104; PP. 159-166; BIBL. 6 REF.Conference Paper

SUR UNE GENERALISATION DU NOYAU DE FEJERKITBALYAN AA.1979; AKAD. NAUK ARM. S.S.R., DOKL.; SUN; DA. 1979; VOL. 69; NO 1; PP. 8-14; ABS. ARM; BIBL. 3 REF.Article

EQUATIONS AUX DIFFERENCES FINIES DU SECOND ORDRE A COEFFICIENTS CONSTANTS DANS LE CORPS DES FONCTIONS RATIONNELLESABRAMOV SA.1977; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1977; VOL. 17; NO 3; PP. 579-584; BIBL. 4 REF.Article

ANALOGUE FONCTIONNEL DES FRACTIONS CONTINUESMIKHAL'CHUK RI; SYAVAVKO MS.1982; UKRAINSKIJ MATEMATICESKIJ ZURNAL; ISSN 0041-6053; UKR; DA. 1982; VOL. 34; NO 5; PP. 559-564; BIBL. 8 REF.Article

SUR LES FONCTIONS RATIONNELLES DE LA MEILLEURE APPROXIMATION DANS LES METRIQUES INTEGRALESRAMAZANOV AK.1982; VESTNIK MOSKOVSKOGO UNIVERSITETA. SERIJA 1: MATEMATIKA, MEHANIKA; ISSN 0579-9368; SUN; DA. 1982; NO 5; PP. 43-48; ABS. ENG; BIBL. 7 REF.Article

FAMILIES OF BIORTHOGONAL RATIONAL FUNCTIONS IN A DISCRETE VARIABLEMIZAN RAHMAN.1981; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1981; VOL. 12; NO 3; PP. 355-367; BIBL. 23 REF.Article

MULTIPLICATIVE COMPLEXITY OF SOME RATIONAL FUNCTIONSHARTMANN W; SCHUSTER P.1980; THEOR. COMPUTER SCI.; NLD; DA. 1980; VOL. 10; NO 1; PP. 53-61; BIBL. 2 REF.Article

COMBINING DIMENSIONALITY AND RATE OF GROWTH ARGUMENTS FOR ESTABLISHING LOWER BOUNDS ON THE NUMBER OF MULTIPLICATIONS AND DIVISIONSKEDEM ZM.1979; J. ASS. COMPUTG MACHIN.; USA; DA. 1979; VOL. 26; NO 3; PP. 582-601; BIBL. 13 REF.Article

  • Page / 66